Comments on a paper of Brown and Guivarc'h : “Espaces de Poisson des groupes de Lie”
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 8 (1975) no. 3, pp. 379-381.
@article{ASENS_1975_4_8_3_379_0,
     author = {Moore, Calvin C. and Rosenberg, Jonathan},
     title = {Comments on a paper of {Brown} and {Guivarc'h} : {{\textquotedblleft}Espaces} de {Poisson} des groupes de {Lie{\textquotedblright}}},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {379--381},
     publisher = {Elsevier},
     volume = {Ser. 4, 8},
     number = {3},
     year = {1975},
     doi = {10.24033/asens.1294},
     zbl = {0312.22009},
     mrnumber = {55 #570b},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1294/}
}
TY  - JOUR
AU  - Moore, Calvin C.
AU  - Rosenberg, Jonathan
TI  - Comments on a paper of Brown and Guivarc'h : “Espaces de Poisson des groupes de Lie”
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1975
DA  - 1975///
SP  - 379
EP  - 381
VL  - Ser. 4, 8
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1294/
UR  - https://zbmath.org/?q=an%3A0312.22009
UR  - https://www.ams.org/mathscinet-getitem?mr=55 #570b
UR  - https://doi.org/10.24033/asens.1294
DO  - 10.24033/asens.1294
LA  - en
ID  - ASENS_1975_4_8_3_379_0
ER  - 
%0 Journal Article
%A Moore, Calvin C.
%A Rosenberg, Jonathan
%T Comments on a paper of Brown and Guivarc'h : “Espaces de Poisson des groupes de Lie”
%J Annales scientifiques de l'École Normale Supérieure
%D 1975
%P 379-381
%V Ser. 4, 8
%N 3
%I Elsevier
%U https://doi.org/10.24033/asens.1294
%R 10.24033/asens.1294
%G en
%F ASENS_1975_4_8_3_379_0
Moore, Calvin C.; Rosenberg, Jonathan. Comments on a paper of Brown and Guivarc'h : “Espaces de Poisson des groupes de Lie”. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 8 (1975) no. 3, pp. 379-381. doi : 10.24033/asens.1294. http://www.numdam.org/articles/10.24033/asens.1294/

[1] R. Azencott, Espaces de Poisson des groupes localement compacts (Lecture Notes in Mathematics, vol. 148, Springer Verlag, 1970). | MR | Zbl

[2] I. D. Brown et Y. Guivarc'H, Espaces de Poisson des groupes de Lie (Ann. scient. Éc. Norm. Sup., t. 7, 1974, p. 175-180). | Numdam | MR | Zbl

[3] C. C. Moore, Group Extensions of p-Adic and Adelic Linear Groups (Publ. Math. I.H.E.S., n° 35, 1968, p. 1-70). | Numdam | MR | Zbl

Cited by Sources: